Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 2, Pages 139-150
http://dx.doi.org/10.1155/S1048953301000107

On the stability of stationary solutions of a linear integro-differential equation

1Kiev Institute of Business and Technology, Blvd. T. Shevchenko, 4, 311, Kiev-33 01033, Ukraine
2Kiev University, Mechanics and Mathematics Department, Vladimirskay 64, Kiev-33 01033, Ukraine

Received 1 October 1999; Revised 1 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Ya. Dorogovtsev and O. Yu. Trofimchuk, “On the stability of stationary solutions of a linear integro-differential equation,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 2, pp. 139-150, 2001. https://doi.org/10.1155/S1048953301000107.